# SDR MALA000344

- Difficulty date: May 19, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION AT STA 258 LBL TOP OF FLOOR SUPPORT.  REFER TO CELSIUS TASK 1509.  MAINTENANCE REMOVED CORRODED SUPPORT ANGLE IAW SRM 51-44-21.  FABRICATED NEW ANGLE FROM 2024T-3.  ALODINED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43, FAY SEALED AND INSTALLED IAW SRM 51-40-21.
